Jump to ContentJump to Main Navigation
Show Summary Details

Formalized Mathematics

(a computer assisted approach)

Editor-in-Chief: Matuszewski, Roman

4 Issues per year


SCImago Journal Rank (SJR) 2015: 0.134
Source Normalized Impact per Paper (SNIP) 2015: 0.686
Impact per Publication (IPP) 2015: 0.296

Open Access
Online
ISSN
1898-9934
See all formats and pricing
Volume 15, Issue 3 (Jan 2007)

Issues

Several Differentiation Formulas of Special Functions. Part V

Peng Wang
  • Qingdao University of Science and Technology, China
/ Bo Li
  • Qingdao University of Science and Technology, China
Published Online: 2008-06-09 | DOI: https://doi.org/10.2478/v10037-007-0009-4

Several Differentiation Formulas of Special Functions. Part V

In this article, we give several differentiation formulas of special and composite functions including trigonometric, polynomial and logarithmic functions.

  • [4] Jarosław Kotowicz. Partial functions from a domain to a domain. Formalized Mathematics, 1(4):697-702, 1990.

  • [5] Jarosław Kotowicz. Partial functions from a domain to the set of real numbers. Formalized Mathematics, 1(4):703-709, 1990.

  • [6] Jarosław Kotowicz. Real sequences and basic operations on them. Formalized Mathematics, 1(2):269-272, 1990.

  • [7] Rafał Kwiatek. Factorial and Newton coefficients. Formalized Mathematics, 1(5):887-890, 1990.

  • [8] Konrad Raczkowski. Integer and rational exponents. Formalized Mathematics, 2(1):125-130, 1991.

  • [9] Konrad Raczkowski and Paweł Sadowski. Real function differentiability. Formalized Mathematics, 1(4):797-801, 1990.

  • [10] Konrad Raczkowski and Paweł Sadowski. Topological properties of subsets in real numbers. Formalized Mathematics, 1(4):777-780, 1990.

  • [11] Yasunari Shidama. The Taylor expansions. Formalized Mathematics, 12(2):195-200, 2004.

  • [12] Andrzej Trybulec. Subsets of complex numbers. To appear in Formalized Mathematics.

  • [13] Andrzej Trybulec. Tarski Grothendieck set theory. Formalized Mathematics, 1(1):9-11, 1990.

  • [14] Andrzej Trybulec and Czesław Byliński. Some properties of real numbers. Formalized Mathematics, 1(3):445-449, 1990.

  • [15] Zinaida Trybulec. Properties of subsets. Formalized Mathematics, 1(1):67-71, 1990.

  • [16] Edmund Woronowicz. Relations defined on sets. Formalized Mathematics, 1(1):181-186, 1990.

  • [17] Yuguang Yang and Yasunari Shidama. Trigonometric functions and existence of circle ratio. Formalized Mathematics, 7(2):255-263, 1998.

  • [1] Grzegorz Bancerek. The ordinal numbers. Formalized Mathematics, 1(1):91-96, 1990.

  • [2] Czesław Byliński. Partial functions. Formalized Mathematics, 1(2):357-367, 1990.

  • [3] Krzysztof Hryniewiecki. Basic properties of real numbers. Formalized Mathematics, 1(1):35-40, 1990.

About the article


Published Online: 2008-06-09

Published in Print: 2007-01-01


Citation Information: Formalized Mathematics, ISSN (Online) 1898-9934, ISSN (Print) 1426-2630, DOI: https://doi.org/10.2478/v10037-007-0009-4. Export Citation

This content is open access.

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

[1]
Xiquan Liang, Ling Tang, and Xichun Jiang
Formalized Mathematics, 2011, Volume 19, Number 1
[2]
Bo Li and Na Ma
Formalized Mathematics, 2010, Volume 18, Number 2
[3]
Bo Li, Dailu Li, Yanhong Men, and Xiquan Liang
Formalized Mathematics, 2009, Volume 17, Number 4
[4]
Bo Li and Pan Wang
Formalized Mathematics, 2007, Volume 15, Number 4
[5]
Bing Xie, Xiquan Liang, and Fuguo Ge
Formalized Mathematics, 2008, Volume 16, Number 2

Comments (0)

Please log in or register to comment.
Log in